# SDR SWAA2022040620807

- Difficulty date: November 4, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7863A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30644
- Aircraft time: 49,402 hours, 33,070 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Attach Angle
- Part number: 116A31189
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L\H WING TO BODY FAIRING STRUCTURE; STA 500D; STR 19L AT WING BULL NOSE HAS CHORD CRACKED. / REMOVED L/H WING TO BODY FAIRING STA 500D STR 19L FRAME CHORD IAW SRM 51-40-02-0G-0 VERIFIED NEW PART AS P/N 116A3118-9 FRAME ATAG A58549 IAW AIPC 57-40-00-48 PG 45. LOCATED AND DRILLED NEW PART/FRAME IAW SRM 51-40-05-0G-0; AND INSTALLED L/H WING TO BODY FAIRING STA 500D STR 19L NEW FRAME CHORD IAW SRM 51-40-02-0G-0 AND BOEING DWG 116A3110 REV -
